# SDR SIMA2020030426008

- Difficulty date: February 26, 2020
- Submitted: March 4, 2020
- Operation: Air carrier
- Aircraft: N610AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145073
- Aircraft time: 47,113 hours, 42,787 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Lt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H GEAR WELL AFT WEB IS CRACKED IN 3 PLACES. -C/A-REMOVED AND REPLACED AND COMPLETED INSTALLATION OF LH GEAR WELL AFT WEB IAW SRM 51-40-02.
